# SDR 01FDEA00910

- Difficulty date: October 24, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB NR 1 ENG STRUT OVERHEAT LIGHT ILLUM.  REMOVED AND REPLACED HIGH PRESSURE SUPPLY LINE PER MAINT PRACTICE.
